# SDR VNAA2020100411101

- Difficulty date: October 4, 2020
- Submitted: October 4, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 40,034 hours, 29,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 495447
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,980 hours, 7,334 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED NR 2 EPSU BATTERY PACK.  OPERATIONS CHECK GOOD AT THIS TIME.
